# SDR 2005UALA00193

- Difficulty date: February 27, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 48,824 hours, 14,296 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Surges
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO HNL DUE TO NR 2 COMPRESSOR SURGE.  FOUND VSV SYSTEM 0.125 INCHES OUT OF RIG, ALL OTHER CHECKS OKAY.
